Alert archive / Texas / Flash Flood Warnings in 2025

Flash Flood Warning 124, NWS Midland/Odessa, TX

October 24, 2025Martin County, Midland County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Oct 24, 2025, 1:44 PM CDT for Martin County, Midland County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 24, 2025, 1:44 PM CDT (18:44 UTC)
Expired
Oct 24, 2025, 3:45 PM CDT
In force
2 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

Counties Martin County, TX, Midland County, TX

The radar

The Midland/Odessa radar (KMAF), 11 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 6.7 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2025-10-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 546 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2025-10-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
546 J/kg
Mixed-layer CIN
-213 J/kg
Mixed-layer LCL
1384 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
293 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

497 
WGUS54 KMAF 241844
FFWMAF
TXC317-329-242045-
/O.NEW.KMAF.FF.W.0124.251024T1844Z-251024T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Midland/Odessa TX
144 PM CDT Fri Oct 24 2025

The National Weather Service in Midland/Odessa has issued a

* Flash Flood Warning for...
  South Central Martin County in western Texas...
  Northwestern Midland County in western Texas...

* Until 345 PM CDT.

* At 144 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. The expected rainfall rate is 1 
  to 2 inches in 1 hour. Flash flooding is ongoing or expected to 
  begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Midland, Midland International Air and Space Port, Midland 
  Airpark, Cotton Flat and Warfield.

This includes the following streams and drainages...
  Monahans Draw and Midland Draw.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3203 10195 3191 10201 3188 10222 3205 10228
      3206 10228 3212 10202

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

DeBerry
1 follow-up statement
109 
WGUS74 KMAF 241854
FFSMAF

Flash Flood Statement
National Weather Service Midland/Odessa TX
154 PM CDT Fri Oct 24 2025

TXC317-329-242045-
/O.CON.KMAF.FF.W.0124.000000T0000Z-251024T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Martin TX-Midland TX-
154 PM CDT Fri Oct 24 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM CDT THIS 
AFTERNOON FOR SOUTH CENTRAL MARTIN AND NORTHWESTERN MIDLAND 
COUNTIES...

At 154 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. The expected rainfall rate is 0.5 to 1 
inch in 1 hour. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Midland, Midland International Air and Space Port, Midland 
  Airpark, Cotton Flat and Warfield.

This includes the following streams and drainages...
  Monahans Draw and Midland Draw.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3203 10195 3191 10201 3188 10222 3205 10228
      3206 10228 3212 10202

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR

$$

DeBerry

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 24, 12:32 PM CDT, 1 hour 12 minutes earlier. Its key messages:

  • Updated at 1220 PM CDT Fri Oct 24 2025
  • Medium-to-high (40-80%) chance of showers and thunderstorms today. A few storms may become severe, with large hail, damaging winds, and locally heavy downpours being the main concerns.
  • Much drier conditions expected after today and through the extended.
  • After a warm-up Sunday and Monday, a cold front brings near-to- below normal temperatures by the middle of next week.
Area forecast discussion, Oct 24, 12:32 PM CDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1232 PM CDT Fri Oct 24 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1220 PM CDT Fri Oct 24 2025

- Medium-to-high (40-80%) chance of showers and thunderstorms
  today. A few storms may become severe, with large hail, damaging
  winds, and locally heavy downpours being the main concerns.

- Much drier conditions expected after today and through the
  extended.

- After a warm-up Sunday and Monday, a cold front brings near-to-
  below normal temperatures by the middle of next week.

&&

.SHORT TERM...
(Today through Saturday afternoon)
Issued at 202 AM CDT Fri Oct 24 2025

Radar reflectivity shows scattered showers continuing across the
Trans Pecos, Permian Basin, and Stockton Plateau regions early this
morning along a surface trough. An upper-level low is expected to
become centered over northern New Mexico/southern Colorado late this
morning and afternoon, putting our area under the left-exit region
of the upper-level jet. This will provide large-scale forcing for
ascent, favoring additional development of widespread showers and
thunderstorms by early afternoon. A Pacific cold front is expected
to move into the region from New Mexico, adding to the forcing for
ascent. Some storms may become strong to severe Friday afternoon as
ample lift, instability, deep-layer shear and moisture are expected
to be present with this system. The main hazards with the strongest
storms will be large hail, damaging winds, locally heavy rainfall,
and frequent lightning. However, an isolated tornado or two cannot
be ruled out. Localized flash flooding will be possible with any
locations that receive heavy downpours. The best chances (40-80%) of
showers and storms looks to be in the Trans Pecos/Stockton Plateau,
Permian Basin, and the Lower Trans-Pecos regions. CAMs show the bulk
of the activity moving to the east before midnight Saturday. Friday
night lows are expected to dip into the upper 40s to mid 50s behind
the aforementioned Pacific front.

The upper-level low that has brought our area showers and
thunderstorms moves overhead Saturday. This will allow for skies to
clear, leaving our area dry with relatively light northwesterly
winds. Afternoon highs in the post-frontal airmass are forecast to
be slightly below normal, with temperatures in the low to mid 70s
for most.

Greening

&&

.LONG TERM...
(Saturday night through Thursday)
Issued at 202 AM CDT Fri Oct 24 2025

By Sunday and Monday, zonal to northwesterly flow aloft sets up over
the region. Ridging to the south and westerly downsloping winds at
the surface will contribute to rising temperatures yet again. Highs
are currently forecast to top out in the 80s for most, with low 90s
along the Rio Grande and 70s in the higher terrain. However, this
warm-up looks short-lived. Ensemble guidance continues to indicate a
cold front will move across the area, bringing much cooler
temperatures by the middle part of next week. Models are still a bit
inconsistent as to just how cool temperatures will get, as well as
when the front will move through (the GEFS ensemble shows a large
spread on Tuesday's temperatures, while the ENS tends to be cooler
in general for that day). In any case, by the middle part of next
week near-to-below normal temperatures are expected across West
Texas and Southeast New Mexico, and it looks like seasonable
temperatures continue through the rest of the extended. As far as
rain goes, the extended continues to look pretty dry.

Sprang

&&

.AVIATION...
(18Z TAFS)
Issued at 1220 PM CDT Fri Oct 24 2025

Thunderstorms are currently ongoing across much of the region and
will continue this afternoon and evening. Some of these storms have
been strong to severe producing large hail and damaging winds and
this will remain through the afternoon and evening hours. This
will temporarily bring CIGs and VIS to MVFR and IFR conditions,
along with producing VRB winds with gusts up to 30-40 kts. Gusty
(up to 25 kts) southerly to southwesterly winds are also expected
to prevail into the early evening hours at most terminals.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               77  55  74  51 /  70  30  10   0
Carlsbad                 82  51  77  50 /  20   0   0   0
Dryden                   85  58  86  55 /  50  30   0   0
Fort Stockton            84  55  78  54 /  60  10   0   0
Guadalupe Pass           71  49  68  51 /  10   0   0   0
Hobbs                    78  49  74  48 /  30  10   0   0
Marfa                    78  44  73  41 /  40  10   0   0
Midland Intl Airport     77  55  75  52 /  80  10  10   0
Odessa                   77  54  75  52 /  80  10   0   0
Wink                     79  51  77  47 /  60  10   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...None.
NM...None.
&&

SHORT TERM...55
LONG TERM....13
AVIATION...11

In the hours before

Special weather statement, Oct 24, 9:51 AM CDT, 3 hours 53 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
951 AM CDT Fri Oct 24 2025

TXZ272-273-278-241530-
Van Horn and Highway 54 Corridor TX-Eastern Culberson County TX-
Davis Mountains Foothills TX-
951 AM CDT Fri Oct 24 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL CULBERSON COUNTY
THROUGH 1030 AM CDT...

At 950 AM CDT, Doppler radar was tracking a strong thunderstorm near
Van Horn, moving east at 45 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Van Horn and Culberson County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3105 10482 3115 10486 3130 10438 3109 10422
TIME...MOT...LOC 1450Z 260DEG 39KT 3110 10477

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

11
Special weather statement, Oct 24, 10:42 AM CDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
1042 AM CDT Fri Oct 24 2025

TXZ059-274-241615-
Loving TX-Reeves County Plains TX-
1042 AM CDT Fri Oct 24 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL REEVES AND CENTRAL
LOVING COUNTIES THROUGH 1115 AM CDT...

At 1042 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Orla, or 10 miles west of Mentone, moving
northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of north central
Reeves and central Loving Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3185 10375 3190 10373 3196 10371 3190 10357
      3168 10374 3171 10382
TIME...MOT...LOC 1542Z 210DEG 26KT 3176 10377

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

95
Special weather statement, Oct 24, 12:43 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Midland/Odessa TX
1243 PM CDT Fri Oct 24 2025

TXZ075-241830-
Pecos TX-
1243 PM CDT Fri Oct 24 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN PECOS COUNTY
THROUGH 130 PM CDT...

At 1242 PM CDT, Doppler radar was tracking a strong thunderstorm 20
miles east of Fort Stockton, moving northeast at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Bakersfield.

This includes Interstate 10 between mile markers 277 and 310.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southwestern Texas.

&&

LAT...LON 3089 10193 3066 10259 3081 10269 3108 10236
      3103 10229 3104 10225 3103 10221 3100 10219
      3101 10218 3100 10214 3100 10210
TIME...MOT...LOC 1742Z 240DEG 31KT 3078 10256

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

95
Special weather statement, Oct 24, 1:22 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
122 PM CDT Fri Oct 24 2025

TXZ075-241900-
Pecos TX-
122 PM CDT Fri Oct 24 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL PECOS COUNTY
THROUGH 200 PM CDT...

At 122 PM CDT, Doppler radar was tracking a strong thunderstorm 18
miles northwest of Sheffield, moving northeast at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Iraan and Iraan Municipal Airport.

This includes Interstate 10 between mile markers 303 and 317.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southwestern Texas.

&&

LAT...LON 3075 10209 3085 10222 3099 10209 3100 10205
      3098 10201 3099 10198 3096 10195 3095 10193
      3093 10192 3092 10188 3089 10189 3087 10186
      3083 10185
TIME...MOT...LOC 1822Z 240DEG 38KT 3087 10205

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

11
Local storm report, Oct 24, 1:30 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
130 PM CDT Fri Oct 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 PM     Tstm Wnd Gst     5 NNW Odessa            31.92N 102.40W
10/24/2025  M66 MPH          Ector              TX   ASOS

            ASOS station KODO Odessa.

&&

KML
Special weather statement, Oct 24, 1:42 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
142 PM CDT Fri Oct 24 2025

TXZ277-241915-
Davis Mountains TX-
142 PM CDT Fri Oct 24 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN JEFF DAVIS COUNTY
THROUGH 215 PM CDT...

At 142 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bloys Camp, or 15 miles west of Fort Davis, moving northeast at 30
mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Fort Davis, Bloys Camp, McDonald Observatory, Davis Mountains State
Park, Black Mountain, Buffalo Trail Scout Camp, Indian Lodge, and
Fort Davis National Historical Site.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southwestern Texas.

&&

LAT...LON 3084 10392 3082 10394 3079 10391 3078 10392
      3076 10387 3074 10388 3074 10384 3076 10383
      3071 10378 3071 10381 3069 10381 3067 10376
      3070 10378 3071 10377 3064 10369 3064 10373
      3061 10376 3060 10375 3051 10421 3061 10429
TIME...MOT...LOC 1842Z 239DEG 27KT 3059 10415

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

11

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 23, 7:06 PM CDTSevere Thunderstorm WarningMAFAndrews, Martin54 min
Oct 23, 7:18 PM CDTSpecial Weather StatementMAFBorden, Dawson42 min
Oct 23, 7:24 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFAndrews, Ector, Martin, Midland66 min
Oct 23, 7:27 PM CDTSevere Thunderstorm WarningMAFLoving, Ward, Winkler63 min
Oct 23, 7:50 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFEctor, Ward, Winkler42 min
Oct 23, 7:57 PM CDTSevere Thunderstorm WarningMAFEctor, Midland35 min
Oct 23, 8:01 PM CDTSpecial Weather StatementMAFEctor44 min
Oct 23, 8:03 PM CDTSpecial Weather StatementMAFBorden, Howard, Scurry57 min
Oct 23, 8:16 PM CDTSevere Thunderstorm WarningMAFMitchell, Scurry44 min
Oct 23, 8:33 PM CDTSpecial Weather StatementMAFCrane, Ector, Glasscock, Howard, Midland, Reagan and 1 more42 min
Oct 23, 9:05 PM CDTSpecial Weather StatementMAFScurry40 min
Oct 23, 9:12 PM CDTFlash Flood WarningMAFBorden, Howard, Mitchell, Scurry3 hr
Oct 23, 10:45 PM CDTSpecial Weather StatementMAFMidland45 min
Oct 23, 11:01 PM CDTSevere Thunderstorm WarningMAFMidland59 min
Oct 23, 11:51 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Midland17 min
Oct 24, 9:51 AM CDTSpecial Weather StatementMAFCulberson39 min
Oct 24, 10:15 AM CDTSevere Thunderstorm WarningMAFCulberson30 min
Oct 24, 10:42 AM CDTSpecial Weather StatementMAFLoving33 min
Oct 24, 10:44 AM CDTSevere Thunderstorm WarningMAFCulberson, Reeves29 min
Oct 24, 10:52 AM CDTSevere Thunderstorm WarningMAFJeff Davis, Presidio38 min
Oct 24, 11:27 AM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis, Pecos48 min
Oct 24, 11:33 AM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Upton42 min
Oct 24, 11:56 AM CDTSevere Thunderstorm WarningMAFCulberson, Jeff Davis49 min
Oct 24, 12:12 PM CDTSevere Thunderstorm WarningMAFPecos33 min
Oct 24, 12:19 PM CDTSevere Thunderstorm WarningMAFJeff Davis, Reeves26 min
Oct 24, 12:43 PM CDTSpecial Weather StatementMAFPecos47 min
Oct 24, 1:04 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Glasscock, Martin, Midland41 min
Oct 24, 1:22 PM CDTFlash Flood WarningMAFEctor, Midland113 min
Oct 24, 1:22 PM CDTSpecial Weather StatementMAFUpton38 min
Oct 24, 1:40 PM CDTSevere Thunderstorm WarningMAFAndrews, Glasscock, Howard, Martin, Midland50 min
Oct 24, 1:42 PM CDTSpecial Weather StatementMAFJeff Davis33 min
Oct 24, 1:51 PM CDTSevere Thunderstorm WarningMAFJeff Davis, Pecos, Reeves24 min
Oct 24, 1:57 PM CDTSevere Thunderstorm WarningMAFGlasscock, Reagan33 min
Oct 24, 1:58 PM CDTSevere Thunderstorm WarningMAFJeff Davis47 min
Oct 24, 2:16 PM CDTSevere Thunderstorm WarningMAFJeff Davis, Pecos44 min
Oct 24, 2:22 PM CDTSevere Thunderstorm WarningMAFBorden, Howard, Mitchell, Scurry18 min
Oct 24, 2:24 PM CDTSevere Thunderstorm WarningMAFReagan36 min
Oct 24, 2:30 PM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis, Pecos30 min
Oct 24, 2:55 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Reagan, Upton65 min
Oct 24, 2:56 PM CDTSevere Thunderstorm WarningMAFPecos34 min
Oct 24, 3:00 PM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis, Pecos45 min
Oct 24, 3:20 PM CDTFlash Flood WarningMAFPecos115 min
Oct 24, 3:22 PM CDTFlash Flood WarningMAFCrane, Pecos, Upton3 hr
Oct 24, 3:52 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFPecos53 min
Oct 24, 3:55 PM CDTSevere Thunderstorm WarningMAFPresidio50 min
Oct 24, 4:01 PM CDTFlash Flood WarningMAFReagan, Upton3 hr
Oct 24, 4:01 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos44 min
Oct 24, 4:03 PM CDTSevere Thunderstorm WarningMAFReagan, Upton42 min
Oct 24, 4:38 PM CDTSevere Thunderstorm WarningMAFPresidio37 min
Oct 24, 4:43 PM CDTSevere Thunderstorm WarningMAFPecos13 min
Oct 24, 4:55 PM CDTSevere Thunderstorm WarningMAFPecos35 min
Oct 24, 5:07 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell53 min
Oct 24, 5:10 PM CDTSevere Thunderstorm WarningMAFBrewster, Presidio35 min
Oct 24, 5:29 PM CDTSevere Thunderstorm WarningMAFBrewster46 min
Oct 24, 5:45 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFBrewster45 min
Oct 24, 5:58 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFTerrell62 min
Oct 24, 6:25 PM CDTSpecial Weather StatementMAFBrewster50 min
Oct 24, 6:29 PM CDTSevere Thunderstorm WarningMAFBrewster46 min
Oct 24, 6:43 PM CDTSevere Thunderstorm Warning Considerable damage threatMAFTerrell47 min
Oct 24, 6:58 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos, Terrell62 min

Nearby

Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.